# SDR HEEA966554

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Defective
- Location: M/R
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY ACTUATOR DEFECTIVE. BINDING IN CONTROLS.  TIME SINCE REPAIR 107:05.
